Skip to Content

Is it safe to take Depakote ER 1500 mg and Seroquel 800 mg?

Responses (2)

Anonymous 16 May 2011

Hello,

Interactions between your selected drugs

divalproex sodium ↔ quetiapine
Applies to: Depakote ER (divalproex sodium), Seroquel (quetiapine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Other drugs that your selected drugs interact with

Depakote ER (divalproex sodium) interacts with more than 200 other drugs.
Seroquel (quetiapine) interacts with more than 400 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=918-483,1979-1274

I also take these medications , have been on them for some time, and have had no problems, but that is me. Now we are all unique and medications or in this case interactions may affect me differently than it may affect you or someone else. Not all organisms react in the same way to medications and everyhting that comes with them, benefits, risks, interactions,etc.
Having said that if you feel something is not right, contact your Dr. right away or seek immediate medical attention ASAP.-
I do not mean to scare you but it is always good to know that there might be a possibility of something not working properly so you are prepared to act fast and reverse the situation.-

All the best.-

helovesme 18 May 2011

I was changed from Seroquel to Seroquel XR with no results. I stopped the Seroquel XR cold turkey and was not taking anything. I had a really bad episode any way did not realize that I should not quit any of this medication like that, until now. Went to a Pyschiatrist instead of a PCP and she started me on the Depakote. I have been having these horrible sweating episodes. Having to change my clothes 3 and 4 times a day. Also, not able to sleep. Finally broke down and took a Seroquel 400 mg because it and the Ambien together always made me sleep. Guess what? The sweating has stopped and I finally got a good night's sleep. Have an appointment with Psychiatrist on Thursday. Thanks for all your info and help. Have a great day.

Helovesme

Anonymous 18 May 2011

Hello,

You must always stop taking medications slowly, gradually under Dr.´s supervision.

Im happy you could sleep and are going to the Dr.- and you are welcome.

Take care.-

Anonymous 17 May 2011

Hello, a tad late perhaps in responding. I would be carefull, for the dose of the seroquel alone is very high. I believe that 500mg is just about the max. precribed for it. I suggest you moniter yourself, keep an eye out on how you are reacting to this combination, and letting your dr. know immediately if your reaction is negative.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions